Solving Fuzzy System of Boundary Value Problems by Homotopy Perturbation Method with Green’s Function

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i2.4764

Keywords:

Fuzzy system of boundary value problems, Homotopy perturbation method, He's polynomials, Green's function

Abstract

In this research, we successfully demonstrated the use of the homotopy perturbation method with Green's function to find approximate solutions for the fuzzy system of boundary value problems. Our results showcase the effectiveness of this method in providing accurate and reliable solutions. Our results showcase the effectiveness of this method in providing accurate and reliable solutions. The consistent way to reduce the size of the computation gives to reach the exact solution is one of the best methods adopted to determine the behavior of the solution directly in order to determine the approximate solution analytically, Finally, the problems that have been addressed confirmed the validity of the method applied analytically in this research using comparison with some numerical problems

Downloads

Published

2023-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Solving Fuzzy System of Boundary Value Problems by Homotopy Perturbation Method with Green’s Function. (2023). European Journal of Pure and Applied Mathematics, 16(2), 1236-1259. https://doi.org/10.29020/nybg.ejpam.v16i2.4764

Similar Articles

1-10 of 614

You may also start an advanced similarity search for this article.